# SDR SWAA2019110438507

- Difficulty date: October 15, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 144A822114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT LOWER SILL WEB FORWARD ATTACH ANGLE CORRODED AT BS. 616, RBL 69.          / R&R ANGLE IAW ER AND EA.
